# SDR SWAA063792

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 65,276 hours, 56,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: 2306
- Condition: Delaminated
- Location: R Wing Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING INBOARD FORE FLAP LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED RT FORE FLAP PER MM.
